MathSciNet Relay Station
MathSciNet bibliographic data
MR690630 (19,466g) 60.0X
Cook, J. M. Rational formulae for the production of a spherically symmetric probability distribution. Math. Tables Aids Comput. 11 (1957), 81–82.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement